m+Medelevator.RU
← Поиск публикаций
Nederlands tijdschrift voor geneeskunde · 1989

[Acute cyanide poisoning in an infant].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Haasnoot K, van Vught A J, Meulenbelt J, Bergman L R

Аннотация

An infant of 9 months was admitted to hospital in comatose condition; cyanide poisoning was suspected. This poisoning was caused by the desorption of hydrocyanic acid from building materials after the house had been fumigated with hydrocyanic acid under strict supervision and observed safety measures. Administration of 4-dimethyl-aminophenol, a methaemoglobin inducer, and sodium thiosulphate together with supportive measures, led to complete recovery of the infant, although the general hypotony persisted for a few weeks.

Предметные рубрики MeSH